# SDR AUS20040367

- Difficulty date: May 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 737M25651017
- Part serial: 0514
- Condition: Failed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DOOR 2L ESCAPE SLIDE LIGHTS FAILED TO ILLUMINATE FOLLOWING SLIDED EMPLOYMENT.   SUSPECT FLAT BATTERY.
